# SDR 97UAL900729

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulleys
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO BROKEN PULLEYS ON AFT FLAP BOOM CABLE ASSEMBLY.  THE DAMAGED PULLEYS WERE REPLACED ALONG WITH TWO FLAP BOOM CABLES.  THE SYSTEM WAS RIGGED.  THE OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.
